# SDR UPS04443381

- Difficulty date: September 24, 2004
- Submitted: October 22, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B101425
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LEFT WING: CTR WING L/E SUPPORT RIB FOUND CRACKED AT ILES 964.55 AS MARKED.  LEFT WING CTR WING L/E SUPPORT RIB AT ILES 964.55 REPLACED AS PER SRM 51-10-01 PG 8.
